# SDR VNAA2016021700021

- Difficulty date: February 17, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 29,291 hours, 29,284 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2502
- Condition: Failed
- Location: Flap Control Sys
- Part time: 25,774 hours, 25,784 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RECEIVING A FLAP FAIL MESSAGE AT FL 290.  THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE BRAKE AND POSITIONING SENSOR UNIT.  MAINTENANCE PERFORMED CHECKS IAW THE AMM AND THE ACFT WAS RELEASE FOR SERVICE.
